# SDR PNSA2018010501

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000021
- Aircraft time: 22,208 hours, 23,732 cycles
- Engine: Rroyce AE2100A
- Engine time: 8,488 hours, 7,032 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE2100A
- Part serial: CAE510061
- Condition: Auto Shutdown
- Location: Zone 400
- Part time: 8,488 hours, 7,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, M
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FAILURE, DID NOT ATTEMPT RESTART. ENGINE AUTOSHUT DOWN IN FLIGHT.
